Arnold Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Arnold Math. J., 2015, Volume 1, Issue 2, Pages 201–209 (Mi arnmj2)  

A few problems on monodromy and discriminants

V. A. Vassilievab

a National Research University – Higher School of Economics, Moscow, Russia
b Steklov Mathematical Institute, Moscow, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation NSh-5138.2014.1
Russian Foundation for Basic Research 13-01-00383
Supported by Program "Leading scientific schools", Grant No. NSh-5138.2014.1 and RFBR Grant 13-01-00383.


DOI: https://doi.org/10.1007/s40598-015-0011-9


Bibliographic databases:

ArXiv: 1504.01997
Received: 19.02.2015
Accepted:31.03.2015
Language:

Linking options:
  • http://mi.mathnet.ru/eng/arnmj2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:81

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021